# SDR FDEA201505031377

- Difficulty date: May 3, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 470 hours, 16,464 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: DSB11001
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG WOULD NOT COME UP DURING DEPARTURE IN SYS 1 & SWITCHED TO SYS 2 & STILL WOULD NOT COME UP.  ALSO HAD ADC 1 FAULT, PITCH TRIM NR 1 FAULT, CAPTAIN PROBABLY HEAT, MULTIPLE TIMES.  THE JET THOUGHT IT WAS STILL ON THE GND.  ALSO CABIN PRESSURE NR 1 FAULT.  ALSO THE AIRSPEED HOOK WAS  DRASTICALLY DIFFERENT FROM CAPTAIN TO FIRST OFFICER.  THE 1ST OFFICER HOOK WAS PROBABLY MORE ACCURATE.  ON BLOCK IN,  INSPECTED BOTH PITCH DAMPENERS, NEITHER INDICATOR POPPED & NONE OF THE GEAR PINS INSTALLED.  LT MLG SENSOR 65GB. FOUND CONNECTOR LOOSE ON 65GB HARNESS. R & R LT MLG SENSOR 65GB.   OPS & BITE CHECKED NORMAL.  MLG RETRACTION & EXTENSION CHECK & TEST OF SYS 1 & SYS 2.  LG INDICATING & WARNING TEST, NO DEFECTS NOTED.
